MAUDE Adverse Event Report: INTERVASCULAR SAS PLATINUM WOVEN AORTIC ARCH 4 BRANCHES; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS PLATINUM WOVEN AORTIC ARCH 4 BRANCHES; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M00202175924P0
Medical Device Problem Codes Manufacturing, Packaging or Shipping Problem (2975); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Ventricular Fibrillation (2130)
Date of Event 06/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to intervascular that the patient underwent surgery for aortic coarctation as an emergency surgery on (b)(6) 2023.He was sent to the cardiothoracic surgery intensive care unit after surgery for sudden ventricular fibrillation.The patient was given cardiac compression, electric defibrillation and other resucitation measures to restore the sinus heart rate, but ventricular fibrillation recurred, and the patient's mediastinal drain flow suddenly increased, so the patient was considered to have active traumatic bleeding (about 500ml).The patient was sent to the operating room urgently for open-heart exploration and haemostasis treatment.During the operation, the patient was carefully operated to stop bleeding adequately.Postoperatively, the patient's vital signs were closely monitored, and the stability of the internal environment was maintained to minimize the occurrence of arrhythmia.The patient was discharged from the hospital and is in good health.It was also indicated that the cause of the incident could be related to : the patient's condition is critical, the operation time is long, after extracorporeal circulation, the patient's coagulation function is poor, consider the traumatic hemorrhage after thoracic cardiac compression, and also consider the adverse reaction after implantation of graft.
 
Additional Manufacturer Narrative
(4117) based on initial information received, it appears that the product was not available for testing.It is unknown if the graft remained implanted or discarded.(3331/213) the device history records review concluded that there was no non-conformance in relation with the event reported.(4109/213) the review of historical data indicated that no other similar complaint was reported for the same sterilization lot number 23b01.(4111/3233) more information about the procedure information and the patient outcome is being requested to the surgeon in order to better understand the adverse event.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.H3 other text : 4117 - based on initial information received, it appears that the product was not available for testing.It is unknown if the graft remained implanted or discarded.
 
Additional Manufacturer Narrative
(3331/213), a thorough manufacturing data analysis was performed considering the available details regarding the incident.It concluded that there is no element that could question the quality of the product at the time of manufacturing.The review consist in analysis of the rejection rates for sewing defects localized on the sewing line of assembled products and the training status of the seamstress and quality control (qc) technicians.Below is the results of the analysis : no particular trends have been observed regarding the reject rates for hemashield aortic arch product.The involved qc technicians and seamstress are well trained at the time of manufacturing, (4111/3233), complementary information have been received: the procedure performed is an aorta arch replacement, the device was used for extracorporeal circulation, no further sequence procedure was performed, just the replacement procedure, the bleeding was localized and occurred on the connection between branch and the body of the graft at the factory anastomosis.No several leakage was observed.The graft was not damaged during the thoracic massage.The surgeon used the coreseal glue to stop bleeding.Further information regarding the patient history and the surgery procedure information will be requested in order to better understand the event and conduct an appropriate medical assessment.(11), the completion of the investigation conclusion is still ongoing.A follow up report will subsequently be sent.
 
Event or Problem Description
Complaint#: (b)(4).
 
Event or Problem Description
(b)(4).
 
Additional Manufacturer Narrative
Corrected data: on block h6, the device code "2975" was updated to "2993".Additional mfg narrative : (4117) based on information received, it was confirmed that the product remained implanted.(4111) as part of the medical assessment of the case, additional information have been requested and received : - the patient stopped the anticoagulant treatment before the surgery.- the patient did not have any prior thoracic surgery.- the graft was remained implanted - it took another 3 hours after the issue to complete the surgery.(4112/213) the case and its investigation have been reviewed by the medical affairs department which concluded that based on all available investigation results and event description a definitive conclusion to the cause of bleeding cannot be reached at this time.(4315) the investigation concluded that it was not possible to identify the exact origin of the adverse event since the involved graft is not available for examination.However, the conducted investigation suggests that the product was not defective at the time of manufacturing.(22) it should be noted that as per the product instructions for use, bleeding event is a potential complication which may occur in conjunction with the use of vascular prosthesis.- the product remained implanted.

Brand Name
PLATINUM WOVEN AORTIC ARCH 4 BRANCHES
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key18397641
Report Number2242352-2023-01080
Device Sequence Number3967756
Product Code MAL
UDI-Device Identifier00384401018636
UDI-Public(01)00384401018636
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/29/2024
Report Date (Section F) 03/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM00202175924P0
Device Catalogue NumberM00202175924P0
Device Lot Number23B01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/22/2024
Event Location Hospital
Date Report to Manufacturer03/29/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/06/2024
03/22/2024
Initial Report FDA Received Date12/27/2023
Supplement Report FDA Received Date03/01/2024
04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexMale
Date Report Sent to FDA03/29/2024